# SDR SWAA2023051824741

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 222BF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL MATERIAL IAW 53-00-50-0I-1 SHEET 1; FIGURE 2; TABLE 2; AND DWG DOC: 141A5810 ID: 0464  DAMAGE TO UPPER FACESHEET AREAS IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4.F.DAMAGE TO PANEL FACESHEET IS REPAIRABLE IAW SRM 53-00-50-2R-1 AS  DIRECTED BY SRM 53-00-50-2R-0 PAR. 2. A. TABLE 201REMOVED (36EA) INSERTS FROM AREAS (P1 - P36) IAW SRM 53-00-50-2R-0  PAR. 5. S. (1)(A) & 5. S. (1)(B)  REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA WITH FABRICATED REPAIR PLIES USING BMS9-3 TYH2 CL7 ST1581 LOT# 1522395-2 IAW SRM 53-00-50-2R-1 PAR. 3. J. & 3. K.FOUND AND REMOVED (7EA) DAMAGED ADDITIONAL INSERTS FROM  AREAS (P37 - P40; P53 - P55) IAW SRM 53-00-50-2R-0 PAR. 5. S. (1)(A) & 5. S. (1)(B);INSTALLED REPAIR PLIES CURED REPAIR USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 AND UNBAGGED PANEL IAW SRM 53-00-50-2R-1 PARA 3M(1).;[10] SANDED REPAIR EDGES; LOCATED AND CLEANED (43EA) INSERT AREAS IAW SRM  53-00-50-2R-1 PAR. 3. M. (1) & 3. N REMOVED 3EA ADDITIONAL DAMAGED BLIND INSERTS; CLEANED AREA; INSTALLED 7EA BLIND INSERTS USING BMS5-28 TYPE 19 LOT#AK2IP3152K AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3B AND 3N.
